# SDR WX0A01005

- Difficulty date: July 25, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 991556173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, LEVEL 1 CORROSION WAS FOUND IN LOWER AFT FUSELAGE SKIN AT AFT JACK PAD AREA.  CORROSION DAMAGE TO FASTENERS IN AREA ALSO DETECTED.  REMOVED INTERNAL AND EXTERNAL STRUCTURE IN LOWER FUSELAGE JACK PAD AREA FOR ACCESS.  REPAIRED CORRODED SKIN IAW DC9 SRM 53-04 FIGURE 9 AND REPLACED CORRODED ANGLE IAW DC9 SRM 51-10-4, 51-30-5, 51-30-2 AND 51-10-3.  REINSTALLED PARTS PREVIOUSLY REMOVED FOR ACCESS.  (M)
